JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REMARK ON THE MEAN VALUE OF L(½, χ) IN THE HYPERELLIPTIC ENSEMBLE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REMARK ON THE MEAN VALUE OF L(½, χ) IN THE HYPERELLIPTIC ENSEMBLE
Jung, Hwanyup;
  PDF(new window)
 Abstract
Let $\mathbb{A}
 Keywords
asymptotic mean value;quadratic Dirichlet L-functions;function fields;
 Language
English
 Cited by
 References
1.
J. C. Andrade and J. P. Keating, The mean value of L( $\frac{1}{2}$, ${\chi}$) in the hyperelliptic ensemble. J. Number Theory 132 (2012), no. 12, 2793-2816. crossref(new window)

2.
H. Jung, Note on the mean value of L( $\frac{1}{2}$, ${\chi}$) in the hyperelliptic ensemble. To appear in Int. J. Number Theory.

3.
M. Jutila, On the mean value of L($\frac{1}{2}$, ${\chi}$) for real characters. Analysis 1 (1981), no. 2, 149-161.

4.
J. P. Keating and N. C. Snaith, Random matrix theory and L-functions at s = 1/2. Comm. Math. Phys. 214 (2000), no. 1, 91-110. crossref(new window)